# SDR 96ZZZM1046

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T48049
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 39 - KMIA-MNMG - DURING FLIGHT, THE L1 WINDOW CRACKED.  AIRCRAFT RETURNED TO MIAMI, FLORIDA.  REMOVED AND REPLACED WINDOW.  AIRCRAFT RETURNED TO SERVICE.
